# SDR DALA14005969012

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 52,123 hours, 41,034 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOTED LT ELEVATOR CONTROL TAB WAS DAMAGED AT THE TRAILING EDGE.  ACCOMPLISHED BONDED REPAIR IAW SRM 51-10-2P 174 & 51-10-03. BALANCED AND REQUIRED INSPECTION PERFORMED.
